A Simplified Controller Design for Fixed/Preassigned-Time Synchronization of Stochastic Discontinuous Neural Networks
Haoyu Li,
Leimin Wang and
Wenwen Shen (wenwenshen86@163.com)
Additional contact information
Haoyu Li: School of Automation, China University of Geosciences, Wuhan 430074, China
Leimin Wang: School of Automation, China University of Geosciences, Wuhan 430074, China
Wenwen Shen: College of Information Engineering (College of Artificial Intelligence), Yangzhou University, Yangzhou 225127, China
Mathematics, 2023, vol. 11, issue 21, 1-15
Abstract:
This paper addresses the synchronization problem of delayed stochastic neural networks with discontinuous activation functions (DSNNsDF), specifically focusing on fixed/preassigned-time synchronization. The objective is to develop a class of simplified controllers capable of effectively addressing the challenges posed by time delays, discontinuous activation functions, and stochastic perturbations during the synchronization process. In this regard, we propose several controllers with simpler structures to achieve the desired preassigned-time synchronization (PTS) result. To enhance the accuracy of time estimation, stochastic fixed-time control theory is employed. Rigorous numerical simulations are conducted to validate the effectiveness of our approach. The utilization of our proposed results significantly improves the performance of the synchronization controller for DSNNsDF, thereby enabling advancements and diverse applications in the field.
Keywords: fixed/preassigned-time synchronization; simpler structure of controller; stochastic perturbations; time delays; discontinuous activation functions (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/11/21/4414/pdf (application/pdf)
https://www.mdpi.com/2227-7390/11/21/4414/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:11:y:2023:i:21:p:4414-:d:1266679
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager (indexing@mdpi.com).